MathSciNet Relay Station
MathSciNet bibliographic data
MR1702833 (2000e:90069) 90C29 (90B30)
Blasco, F.; Cuchillo-Ibáñez, E.; Morón, M. A.; Romero, C. On the monotonicity of the compromise set in multicriteria problems. J. Optim. Theory Appl. 102 (1999), no. 1, 69–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement